# SDR IPXA2025101379032

- Difficulty date: October 3, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 27,400 hours, 17,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53612356200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMNT FR9 ANGLE CRACKED AT -Y950 JP-110. REMOVED WEB CRACKED RH SIDE IAW A300/600 SRM 51-40-21.  INSTALLED NEW ANGLE FITTING IAW A300-600 SRM 51-40-21.
